# SDR USAA20100802SB126

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT ON SEAT ROW 12, LEFT SIDE, INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY ON SEAT 12C.  OPERATIONAL CHECK GOOD.
